Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 37, NWS St. Louis, MO

April 20, 2025Cole County, Moniteau County, Missouri

NWS St. Louis, MO issued this tornado warning at Apr 20, 2025, 12:38 PM CDT for Cole County, Moniteau County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2025, 12:38 PM CDT (17:38 UTC)
Expired
Apr 20, 2025, 1:21 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 143 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.6 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

691 
WFUS53 KLSX 201738
TORLSX
MOC051-135-201830-
/O.NEW.KLSX.TO.W.0037.250420T1738Z-250420T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
1238 PM CDT Sun Apr 20 2025

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  Cole County in central Missouri...
  Southeastern Moniteau County in central Missouri...

* Until 130 PM CDT.

* At 1238 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 7 miles southwest of Hickory Hill, or 21 miles 
  south of California, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* This tornado will be near...
  Hickory Hill around 1250 PM CDT.

Other locations impacted by the tornado include Eugene, Enon, Lohman 
and Elston.

This includes the following State Parks...
	Jefferson Landing Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

This storm has a history of producing tornadoes.

Report severe weather to your nearest law enforcement agency or the 
National Weather Service office in St Louis MO.

&&

LAT...LON 3843 9250 3874 9240 3872 9234 3869 9236
      3868 9236 3865 9226 3864 9222 3860 9220
      3858 9217 3856 9210 3834 9229 3834 9241
      3843 9240
TIME...MOT...LOC 1737Z 209DEG 31KT 3834 9247

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

MRB
5 follow-up statements
934 
WFUS53 KLSX 201740 CCA
TORLSX
MOC051-135-201830-
/O.COR.KLSX.TO.W.0037.250420T1738Z-250420T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning...CORRECTED
National Weather Service St Louis MO
1240 PM CDT Sun Apr 20 2025

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  Cole County in central Missouri...

* Until 130 PM CDT.

* At 1238 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 6 miles southwest of Hickory Hill, or 20 miles 
  south of California, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* This tornado will be near...
  Hickory Hill around 1250 PM CDT.

Other locations impacted by the tornado include Eugene, Lohman, 
Elston and Marion.

This includes the following State Parks...
	Jefferson Landing Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

This storm has a history of producing tornadoes.

Report severe weather to your nearest law enforcement agency or the 
National Weather Service office in St Louis MO.

&&

LAT...LON 3872 9234 3869 9236 3868 9236 3865 9226
      3864 9222 3860 9220 3858 9217 3856 9210
      3834 9229 3834 9241 3843 9240 3843 9249
      3874 9240
TIME...MOT...LOC 1738Z 209DEG 31KT 3834 9247

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

MRB
390 
WWUS53 KLSX 201757
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1257 PM CDT Sun Apr 20 2025

MOC135-201807-
/O.CAN.KLSX.TO.W.0037.000000T0000Z-250420T1830Z/
Moniteau MO-
1257 PM CDT Sun Apr 20 2025

...TORNADO WARNING IS CANCELLED FOR MONITEAU COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT Sunday for a 
portion of central Missouri.

&&

LAT...LON 3868 9236 3865 9227 3865 9226 3864 9224
      3864 9222 3860 9220 3858 9217 3857 9213
      3856 9210 3838 9230 3843 9240 3845 9245
      3870 9241 3874 9240 3872 9235 3872 9234
      3871 9234 3870 9236
TIME...MOT...LOC 1738Z 209DEG 31KT 3835 9247

$$


MOC051-201830-
/O.CON.KLSX.TO.W.0037.000000T0000Z-250420T1830Z/
Cole MO-
1257 PM CDT Sun Apr 20 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR COLE 
COUNTY...

At 1257 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Hickory Hill, or 11 miles southwest of Jefferson 
City, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Other locations impacted by the tornado include Lohman and Elston.

This includes the following State Parks...
	Jefferson Landing Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

This storm has a history of producing tornadoes.

Report severe weather to your nearest law enforcement agency or the 
National Weather Service office in St Louis MO.

&&

LAT...LON 3868 9236 3865 9227 3865 9226 3864 9224
      3864 9222 3860 9220 3858 9217 3857 9213
      3856 9210 3838 9230 3843 9240 3845 9245
      3870 9241 3874 9240 3872 9235 3872 9234
      3871 9234 3870 9236
TIME...MOT...LOC 1738Z 215DEG 29KT 3835 9246

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

MRB
296 
WWUS53 KLSX 201806
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
106 PM CDT Sun Apr 20 2025

MOC051-201830-
/O.CON.KLSX.TO.W.0037.000000T0000Z-250420T1830Z/
Cole MO-
106 PM CDT Sun Apr 20 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR CENTRAL 
COLE COUNTY...

At 106 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near St. Martins, or 6 miles southwest of Jefferson 
City, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Other locations impacted by the tornado include Lohman and Elston.

This includes the following State Parks...
	Jefferson Landing Historic Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

This storm has a history of producing tornadoes.

Report severe weather to your nearest law enforcement agency or the 
National Weather Service office in St Louis MO.

&&

LAT...LON 3865 9227 3865 9226 3864 9225 3864 9222
      3860 9220 3858 9217 3857 9213 3856 9210
      3846 9228 3851 9238 3868 9236
TIME...MOT...LOC 1757Z 215DEG 29KT 3847 9235

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

MRB
861 
WWUS53 KLSX 201814
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
114 PM CDT Sun Apr 20 2025

MOC051-201830-
/O.CON.KLSX.TO.W.0037.000000T0000Z-250420T1830Z/
Cole MO-
114 PM CDT Sun Apr 20 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR NORTH 
CENTRAL COLE COUNTY...

At 114 PM CDT, a severe thunderstorm capable of producing a tornado 
was located over Jefferson City, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Rural areas of northern Cole County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

This storm has a history of producing tornadoes.

Report severe weather to your nearest law enforcement agency or the 
National Weather Service office in St Louis MO.

&&

LAT...LON 3864 9225 3864 9222 3860 9220 3859 9219
      3853 9225 3857 9232 3866 9230 3865 9227
      3865 9226
TIME...MOT...LOC 1806Z 215DEG 29KT 3853 9229

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

MRB
240 
WWUS53 KLSX 201821
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
121 PM CDT Sun Apr 20 2025

MOC051-201831-
/O.CAN.KLSX.TO.W.0037.000000T0000Z-250420T1830Z/
Cole MO-
121 PM CDT Sun Apr 20 2025

...TORNADO WARNING IS CANCELLED FOR NORTH CENTRAL COLE COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore, the warning has 
been cancelled.

A Tornado Watch remains in effect until 700 PM CDT Sunday for a 
portion of central Missouri.

&&

LAT...LON 3865 9227 3865 9226 3864 9225 3864 9222
      3860 9220 3859 9219 3853 9225 3857 9232
      3866 9230
TIME...MOT...LOC 1814Z 215DEG 29KT 3859 9224

$$

MRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 12:23 PM CDT, 15 minutes earlier. Its key messages:

  • Showers and thunderstorms are expected to lift northward along a warm front this morning. A lull is anticipated late this morning into early this afternoon. Pockets of brief, heavy rainfall are possible in and around thunderstorms.
  • A broken line of strong to severe thunderstorms is expected to turn linear late this afternoon over central Missouri and move eastward into Illinois by late this evening. Severe thunderstorms have the potential to produce large hail, damaging winds and a few tornadoes.
  • Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again from midweek on.
Area forecast discussion, Apr 20, 12:23 PM CDT, 15 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1223 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

- Showers and thunderstorms are expected to lift northward along a
  warm front this morning. A lull is anticipated late this
  morning into early this afternoon. Pockets of brief, heavy
  rainfall are possible in and around thunderstorms.

- A broken line of strong to severe thunderstorms is expected to
  turn linear late this afternoon over central Missouri and move
  eastward into Illinois by late this evening. Severe thunderstorms
  have the potential to produce large hail, damaging winds and a
  few tornadoes.

- Near to above normal temperatures stretch through the upcoming
  week with dry conditions Monday and Tuesday. The pattern becomes
  active once again from midweek on.

&&

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 415 AM CDT Sun Apr 20 2025

The meat of the impacts occur today, ramping up late this afternoon
into this evening, when strong to severe thunderstorms are possible.
The strongest thunderstorms will be capable of producing large hail,
damaging winds, a few tornadoes and a quick shot of heavy rainfall.

A broad view of the CONUS shows a persistent ridge over the Atlantic
that extends westward over the Atlantic coastline, surface ridging
over the Great Lakes and the axis to an amplified trough/upper level
low near the New Mexico/Texas border. Upstream showers and
thunderstorms are clearly evident with a broad mass of colder cloud
tops/moisture on IR satellite/water vapor.

Thunderstorms are distributed just ahead of the upper level trough,
which is giving rise to surface low pressure over western/central
Texas. This system is forecast to quickly deepens slingshot to
the northeast through northwestern Missouri and south-central Iowa
by late this evening. Further east, elevated convection becomes
scattered over the mid-Mississippi Valley, stemming from weaker
mid- level impulses well north of the surface boundary.

Through the rest of the morning, the southeastern ridge and
strengthening surface low will act in tandem to lift the stationary
surface boundary northward as a warm front, drawing in warmer air
and dewpoints in the low to mid-60s. Showers and thunderstorms
likely remain scattered with the low level jet focused on the Plains
underneath the right entrance region of the upper jet. Despite
the northward advancement of the warm front, the lack of MUCAPE
(<500 J/kg) and extent of overcast skies will likely inhibit more
widespread development until ongoing convection the our southwest
lifts northeast into the area. As we get behind the warm front,
precipitation chances drop from south to north with a brief period
of mainly dry conditions favored along and south of I-70 after
15z (10 a.m.). Showers and thunderstorms hang on a bit longer over
northeastern Missouri and west-central Illinois with activity
shifting northward by 17z-18z (12 p.m.-1 p.m.). Though the flash
flood watch continues, the threat for flash flooding (aside from
river flooding) is decreasing. Mean rainfall amounts of 1-2 inches
will be fairly representative of much of the area. Even PMM/LPMM
only retain striations of 2-3 inches over the far northwest
sections of the CWA, where much less rain has fallen over the last
several days.

Latest guidance has come into better consensus on the arrival of a
cold front and its preceding dryline late this afternoon through
late this evening. The main change since the last forecast cycle is
a slight delay (1-2 hours) in the arrival of the boundary. Nearly
all guidance is showing the front positioned over the eastern Plains
around 15z (10 a.m.). The front enters western Missouri around
diurnal peak (18z-21z), where the low level jet (45-55 knots) will
be positioned underneath a 500 mb speed max. The recovery in
instability will rely heavily on sky conditions as much of the
guidance holds onto broken/overcast cloud cover. The track of the
surface low, however, keeps the broader convection to the west,
leaving the greater uncertainty over western Missouri. There is a
brief window for clouds to break some ahead of the front, limiting
the potential for instability to build further. Guidance has been
rather consistent in holding MUCAPE valued in the 500-1000 J/kg
range with weakly capped surface instability. Despite this
limiting factor, upward vertical velocity signatures remain strong
and concentrated along and immediately ahead of the front. This
coincides with mid-level lapse rates around 7C, SRH values of 250-
300+ m2/s2, and 0-3 km shear around 50 kts. Additionally, 0-3 km
CAPE values approach 100 J/kg, which can be supportive of tornado
development.

Indications are that initial discrete cells will develop along the
front with the potential for all hazards. As storms propagate
downstream, convection become more linear over central Missouri and
points east. Evolution of this nature do not support hail so much
later in the game, as damaging winds and tornadoes become the
primary threats. Considering the arrival time of 22z-23z over
central Missouri and 00z and later along and east of the Mississippi
River, the line will exhibit the greatest intensity around Columbia,
potentially weakening along and east of the Mississippi River as
diurnal trends take hold. While this is the case, conditions will
have to be monitored closely as helicity track show the support for
tornadoes for a few hours after sunset. More over, should tornadoes
occur, they will result from vorticity embedded within a fast-moving
line, becoming further obscured by heavy rainfall. The best
timeframe for severe potential is approximately 22z through 04z this
evening.

The front clears the area late tonight, bringing an end to the
rainfall late Sunday night into Monday. Near normal temperatures
(mid-60s to low-70s) will be accompanied by dry conditions and
clearing skies Monday.

Maples

&&

.LONG TERM...  (Monday Night through Saturday)
Issued at 415 AM CDT Sun Apr 20 2025

Dry conditions persist Tuesday as surface high pressure centers over
central Illinois and a modest mid-level ridge builds into the mid-
Mississippi Valley. Warm air advection brings warmer air to the
region with highs rising well into the 70s to near 80 degrees.

The patterns turns active again through midweek as zonal flow
introduces multiple shortwaves into the central U.S. A northern
stream system pushes a weakening cold front into the central Plains,
eventually interacting with the advancement of the previously
mentioned warm air advection. This essentially washes the front out
to the north, while second shortwave passes over the Texas
Panhandle. A surface low then develops over Texas and eject
northeast into Missouri through the day Wednesday. Yet another
shortwave follows close behind the initial wave with additional
chances late Wednesday into Thursday. This second wave influences
the boundary to slowly return south as a cold front, increasing
potential for showers and thunderstorms later in the week.

The front then stalls somewhere over the southern portion of the
area with additional shortwave energy moving into the Plains Friday.
Where the boundary lies will be the focus for better potential for
showers and thunderstorms. As was the case in yesterday's update,
precipitation chances are spread through the later half of the week
with a number of details (largely timing and position or existence
of surface features). While guidance seems to be coming into a
little better agreement for the midweeks period, the consecutive run
of shortwaves and precipitation potential will have at least some
influence on the orientation of the pattern. Therefore, specifics
are not yet certain with general trends toward warm and wet weather
through the end of the period.

Maples

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1214 PM CDT Sun Apr 20 2025

Low ceilings will gradually lift and scatter from south to north
as a warm front moves through. Winds will also slowly veer from
the east/southeast to the south ahead of a cold front. This front
will bring the best chances of showers and thunderstorms to the
area as it moves from west to east. The storms are most likely to
impact central Missouri sites late this afternoon, followed by
KUIN and metro St. Louis early this evening. Added IFR
visibilities and strong winds (40 knots) for these storms at
KCOU/KJEF/KUIN. Storms may tend to weaken by the time they reach
metro St. Louis so wind with a bit more conservative wind speeds
and visbys for now. Behind the front, look for a wind shift to the
southwest and then west followed by a return to low MVFR ceilings
in stratus.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch through late tonight for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 20, 4:22 AM CDT, 8 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
422 AM CDT Sun Apr 20 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-210930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
422 AM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected today through late this
evening. A round of strong to severe thunderstorms is likely late
this afternoon through late this evening. The strongest thunderstorms
will be capable of large hail, damaging winds, and tornadoes.

Locally heavy rain is possible in and around thunderstorms, posing an
isolated threat for flash flooding. A flash flood watch remains in
effect through 7 p.m. this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and thunderstorms are possible Tuesday night through
Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

Maples

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:23 PM CDTRiver Flood WarningLSXReynolds60 hr
Apr 19, 8:28 PM CDTRiver Flood WarningLSXCrawford, Washington61 hr
Apr 19, 8:28 PM CDTRiver Flood WarningLSXCrawford20 hr
Apr 20, 6:13 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage31 min
Apr 20, 6:53 AM CDTRiver Flood WarningLSXJefferson61 hr
Apr 20, 7:57 AM CDTRiver Flood WarningLSXOsage57 hr
Apr 20, 7:57 AM CDTRiver Flood WarningLSXCole49 hr
Apr 20, 8:28 AM CDTRiver Flood WarningLSXBoone23 hr
Apr 20, 10:37 AM CDTRiver Flood WarningLSXFranklin47 hr
Apr 20, 1:31 PM CDTTornado WarningLSXCallaway44 min
Apr 20, 4:18 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau57 min
Apr 20, 4:32 PM CDTTornado WarningLSXMoniteau37 min
Apr 20, 4:51 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway54 min
Apr 20, 4:54 PM CDTSevere Thunderstorm WarningLSXOsage66 min
Apr 20, 5:01 PM CDTTornado WarningLSXBoone, Moniteau35 min
Apr 20, 5:13 PM CDTSevere Thunderstorm WarningLSXCole17 min
Apr 20, 5:25 PM CDTTornado WarningLSXAudrain, Boone, Callaway39 min
Apr 20, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAudrain, Boone, Callaway, Monroe, Montgomery, Ralls45 min
Apr 20, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Shelby41 min
Apr 20, 5:44 PM CDTTornado WarningLSXCallaway, Montgomery46 min
Apr 20, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Warren44 min
Apr 20, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike, Ralls42 min
Apr 20, 6:07 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington53 min
Apr 20, 6:07 PM CDTTornado WarningLSXLincoln, Pike38 min
Apr 20, 6:11 PM CDTTornado WarningLSXPike, Ralls49 min
Apr 20, 6:15 PM CDTSevere Thunderstorm WarningLSXLewis, Marion60 min
Apr 20, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Lincoln, Montgomery, Saint Charles, Saint Louis, Warren40 min
Apr 20, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike20 min
Apr 20, 6:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more64 min
Apr 20, 6:58 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more62 min

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.